, Volume 23, Issue 4, pp 891–919 | Cite as

Tauberian theorems for statistically (C, 1, 1) summable double sequences

  • Zerrin Önder
  • İbrahim ÇanakEmail author


In this paper, we obtain some Tauberian conditions in terms of slow oscillation and slow decreasing in certain senses, under which convergence of a double sequence in Pringsheim’s sense follows from its statistical (C, 1, 1) summability.


Double sequences Convergence in Pringsheim’s sense \((C , 1 , 1)\) summability Statistical convergence Slowly decreasing sequences Slowly oscillating sequences Statistically slowly decreasing sequences Statistically slowly oscillating sequences One-sided Tauberian conditions Two-sided Tauberian conditions Tauberian theorems 

Mathematics Subject Classification

40A05 40A35 40E05 40G05 



This study is supported by Ege University Scientific Research Projects Coordination Unit. Project Number 513.


  1. 1.
    Hardy, G.H.: On the convergence of certain multiple series. Proc. Lond. Math. Soc. 2(1), 124–128 (1904)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Bromwich, T.J.I.: An Introduction to the Theory of Infinite Series. MacMillan, London (1908)zbMATHGoogle Scholar
  3. 3.
    Agnew, R.P.: On summability of multiple sequences. Am. J. Math. 1, 62–68 (1934)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Knopp, K.: Limitierungs-Umkehrsätze für Doppelfolgen. Math. Z 45, 573–589 (1939)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Tauber, A.: Ein Satz aus der Theorie der unendlichen Reihen. Monatsh Math. Phys. 8, 273–277 (1897)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Móricz, F.: Tauberian theorems for Cesàro summable double sequences. Stud. Math. 110, 83–96 (1994)CrossRefzbMATHGoogle Scholar
  7. 7.
    Totur, Ü.: Classical Tauberian theorems for the \((C,1,1)\) summability method. An. Ştiinţ. Univ. Al. I. Cuza. Iaşi. Mat. (N.S.). 61, 401–414 (2015)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Fast, H.: Sur la convergence statistique. Colloq. Math. 2, 241–244 (1952)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Schoenberg, I.J.: The integrability of certain functions and related summability methods. Am. Math. Mon. 66, 361–375 (1959)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Zygmund, A.: Trigonometrical Series. Dover Publications, New York (1955)zbMATHGoogle Scholar
  11. 11.
    Tripathy, B.C.: Statistically convergent double sequences. Tamkang J. Math. 34, 231–237 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Mursaleen, M., Edely, O.H.H.: Statistical convergence of double sequences. J. Math. Anal. Appl. 288, 223–231 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Edely, O.H.H., Mursaleen, M.: Tauberian theorems for statistically convergent double sequences. Inf. Sci. 176, 875–886 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Móricz, F.: Tauberian theorems for double sequences that are statistically summable \((C,1,1)\). J. Math. Anal. Appl. 286, 340–350 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Totur, Ü., Çanak, İ.: Tauberian theorems for the statistical convergence and the statistical \((C,1,1)\) summability. Filomat 32, 101–116 (2018)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Móricz, F.: Ordinary convergence follows from statistical summability \((C,1)\) in the case of slowly decreasing or oscillating sequences. Colloq. Math. 99, 207–219 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Pringsheim, A.: Zur Theorie der zweifach unendlichen Zahlenfolgen. Math. Ann. 53, 289–321 (1900)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Çakalli, H., Patterson, R.F.: Functions preserving slowly oscillating double sequences. An. Ştiinţ. Univ. Al. I. Cuza. Iaşi. Mat. (N.S.) 62, 531–536 (2016)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Vijayaraghavan, T.: A Tauberian Theorem. J. Lond. Math. Soc. S1–1, 113–120 (1926)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Armitage, D.H., Maddox, I.J.: Discrete Abel means. Analysis 10, 177–186 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Chen, C.-P., Chang, C.-T.: Tauberian conditions under which the original convergence of double sequences follows from the statistical convergence of their weighted means. J. Math. Anal. Appl. 332, 1242–1248 (2007)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsEge UniversityIzmirTurkey

Personalised recommendations